# SDR 39LA20190611184

- Difficulty date: June 11, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Make and model: Casa C212200
- Aircraft serial: 161
- Aircraft time: 33,571 hours, 20,287 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 21213050
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTIONS, A CORROSION WAS FOUND ON THE CENTER WING UPPER SKIN,  R/H WS1175 TO WS3500 . ASSEMBLY OF A TECHNICAL DATA PACKAGE IS CURRRENTLY IN WORK.  ONCE THE REPAIR IS COMPLETED, SUPPLEMENTAL INFORMATION MAY BE ADDED TO THIS SDR.
